Title: Polynomial structures for iterated central extensions of abelian-by-nilpotent groups
Authors: Dekimpe, Karel * ×
Igodt, Paul G. * #
Issue Date: 1996
Publisher: Birkhauser
Host Document: Progress in Mathematics edition:Volume 136 pages:155-166
Conference: Algebraic topology: new trends in localization and periodicity location:Sant Feliu de Guixols date:1-7 June 1994
ISBN: 3764353333
Publication status: published
KU Leuven publication type: IC
Appears in Collections:Mathematics, Campus Kulak Kortrijk
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science